# SDR AALA201905219015

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 16,141 hours, 1,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS F/A FLASHLIGHTS AT 2R AND 4R JUMPSEATS REQUIRE BATTERIES. REPLACED F/A FLASHLIGHTS BATTERIES AT 2R AND 4R JUMPSEATS IAW AMM 25-64-00-00B.
